de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Impressum Kontakt Einloggen
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

The generalized lognormal distribution as an income distribution

MPG-Autoren

Scheid,  Stefanie
Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)

kleiber@isi2003.pdf
(beliebiger Volltext), 59KB

Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Kleiber, C., & Scheid, S. (2003). The generalized lognormal distribution as an income distribution. Bulletin of the International Statistical Institute, 60, 643-644.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-0010-8B1E-8
Zusammenfassung
Over the last 100 years, a large number of distributions has been proposed for the modeling of size phenomena, notably the size distribution of personal incomes (see, for example, Kleiber and Kotz, 2003). The most widely known of these models are the Pareto and the lognormal distributions; however, both are known to be not flexible enough for the modeling of income data. Here we consider a generalization of the lognormal distribution for which the available literature is mainly in Italian.